# SDR SIMA200600502

- Difficulty date: January 2, 2006
- Submitted: February 27, 2006
- Operation: Air carrier
- Aircraft: N650AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145417
- Engine: Allsn AE3007A
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 68922
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL EMERGENCY LIGHTS FAILED TO TEST DURING PREFLIGHT.  REPLACED NR 2 BATTERY PACK.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (K)
